# SDR 20001107SH014

- Difficulty date: June 3, 2000
- Submitted: November 7, 2000
- Operation: General aviation
- Aircraft: N158BK
- Make and model: Bolkms BK117A3
- Aircraft serial: 7058
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Thermocouple
- Part number: 430150102
- Part serial: 982548000226
- Condition: Shorted
- Location: Engine
- Part time: 702 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERMOCOUPLE HAD INTERNAL SHORT.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
